# SDR SWAA981141

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Member
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CORRODED FLOOR CROSS MEMBER AT BS 1003.5 LBL 10.5, BS 1004 LBL 11.5, BS 1008.5 LBL 7.5, BS 1010 LBL 8.5 AND BS 1011 LBL 6.5.  REMOVED AND REPLACED PER BOEING SRM.
